MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jflm.2011.07.011

Медицинская библиотека · Journal of forensic and legal medicine · 2011

What may be happen after an organophosphate exposure: acute myocardial infarction?

Karasu-Minareci Edibe, Gunay Nuran, Minareci Kenan, Sadan Gulay, Ozbey Gul

Клинический случайСтатьяПеревод в очереди

Аннотация

The increase in accidental organophosphate poisoning as well as the rise in the number of cases of suicide attempts with organophosphate compounds is due to primarily to the widespread use of these compounds in agriculture. Organophosphates are anti-acetycholinesterase agents and their toxicity affects many organs, including the pancreas, liver and heart. Cardiac complications often accompany poisoning with these compounds and may be serious and often fatal. However, little is known about the myocardial infarction risk associated with exposure to pesticides. Herein, a rare case of acute myocardial infarction due to acute exposure to organophosphate compound is documented with electrocardiogram, enzyme and clinical characteristics in this report.

Для цитирования: Karasu-Minareci Edibe, Gunay Nuran, Minareci Kenan, Sadan Gulay, Ozbey Gul. What may be happen after an organophosphate exposure: acute myocardial infarction?. Journal of forensic and legal medicine. 2011. DOI: 10.1016/j.jflm.2011.07.011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.